# SDR P5CA0301016

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 74,409 hours, 18,242 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CRG DOOR FAILED TO CLOSE - DOOR SKIN DAMAGED.  PERFORMED TIME LIMITED REPAIR TO DOOR IAW SL TLS-JFK 03-00243H AND SRM COI WAS ISSED AND DOOR DEFERRED ELECTRICALLY IAW DDPG.
